# SDR LR7A07065

- Difficulty date: August 16, 2007
- Submitted: August 17, 2007
- Operation: Air carrier
- Aircraft: N405LC
- Make and model: Lkheed 382G
- Aircraft serial: 5025
- Aircraft time: 28,889 hours, 13,082 cycles
- Propeller: Hamstd 54H6091
- System (JASC): 6120 · Propeller Controlling System
- Part: Valve
- Part number: 582855
- Part serial: C4801
- Condition: Malfunctioned
- Location: Nr 4 Propeller
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

DURING CLIMB, FLIGHT CREW REPORTED NR 4 PROPELLER OVERSPEED TO 106 PERCENT.  ENGINE SHUT DOWN IAW PROCEDURES.  MAINTENANCE FOUND VALVE HOUSING MALFUNCTIONED AND REPLACED WITH SERVICABLE UNIT IAW LAC JOB CARD HN61135 .
